Birth control

Patient : I have been on the depo shot for about 10 years, I am now 27 going on 28. I was put on the depo shot for problems when I get my period. I would get very sick like I had the flu, diarrhea, vomiting, cramps, I almost could not move. After many different medicaions my doctor found that the depo shot was the only thing to stop this. We do not know why I had problems when I got my period. I gained over 70 pounds while being on the depo shot. I was wondering if a hysterectomy could be preformed in my case. Now that I am old enough to know that I do not want children and that I am wanting to get off the depo shot to help with the weight problems. Is this something that could be done or would a doctor not want to do?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews